Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok so my doc says im gonna be on accutane for 6 months, and that hes gonna start me on 40 mg for a couple months and then drop me to 20 mg. This seems pretty backwards to how most people are on here, should I question him on this? Hes a GP and hes givin a few people accutane, but hes no specialist like a derm, what do you guys think?

Share this post


Link to post
Share on other sites

bump

Doesn't sound right to me either. Usually you start off with a lower dosage to ease yourself into it, then go up in dosage after a month or two. A second opinion probably wouldn't hurt if you want a higher dosage, maybe see a derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×